# SDR V0XD2018061902

- Difficulty date: May 24, 2018
- Submitted: June 19, 2018
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N367CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10069
- Aircraft time: 37,338 hours, 27,254 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Former
- Part number: 601R3180315S
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR FWD FORMER AT LOWER CAM HAS SIGNS OF CORROSION. REMOVED AND REPLACED FWD FORMER FS 311.75 IAW SRM 51-42-06 AND 51-42-21.
